Characterizing the number of m-ary partitions modulo m

George E. Andrews, Aviezri S. Fraenkel, James A. Sellers

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


Motivated by a recent conjecture of the second author related to the ternary partition function, we provide an elegant characterization of the values bm(mn) modulo m where bm(n) is the number of m-ary partitions of the integer n and m ≥ 2 is a fixed integer.

Original languageEnglish (US)
Pages (from-to)880-885
Number of pages6
JournalAmerican Mathematical Monthly
Issue number9
StatePublished - 2015
Externally publishedYes

Bibliographical note

Publisher Copyright:
© The Mathematical Association Of America.


Dive into the research topics of 'Characterizing the number of m-ary partitions modulo m'. Together they form a unique fingerprint.

Cite this